# SDR FDEA201101100099

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397426320251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT UNDERFLOOR, FR69, 17" TO 19" RT OF ACFT CENTERLINE, AXIAL FLOOR PANEL SUPPORT ANGLE HAS CORROSION/SWELLING ABOUT 6 SQUARE INCHES. BULK CARGO COMPARTMENT R & R PROFILE SECTION FR66 TO FR69 RBL17 TO RBL19 IAW SRM 51-72-10, PGS 1-3.
